# SDR ASAA2014021407084

- Difficulty date: February 14, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 67,646 hours, 38,751 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654652850
- Condition: Corroded
- Location: Transition Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LT BS 827-947, S25L, FLOOR TRANSITION ANGLE HAS NUMEROUS AREAS OF CORROSION.  ACFT GROUNDED.  REMOVED CORROSION AND CHECKED LIMITS, FOUND TO BE OUT OF LIMITS IAW SRM 53-60-53-1A-1.  REMOVED, FABRICATED NEW AND INSTALLED NEW TRANSITION PANEL IAW SRM 51-40-02-0G-0,  W 3.0", O .040, R .000, L 120.00, D .040.
